Cardy's formula for some dependent percolation models

Federico Camia, Charles M. Newman, Vladas Sidoravicius

Research output: Contribution to journalArticlepeer-review

Abstract

We prove Cardy's formula for rectangular crossing probabilities in dependent site percolation models that arise from a deterministic cellular automaton with a random initial state. The cellular automaton corresponds to the zero-temperature case of Domany's stochastic Ising ferromagnet on the hexagonal lattice ℍ (with alternating updates of two sublattices) [7]; it may also be realized on the triangular lattice double-struck T sign with flips when a site disagrees with six, five and sometimes four of its six neighbors.

Original languageEnglish (US)
Pages (from-to)147-156
Number of pages10
JournalBulletin of the Brazilian Mathematical Society
Volume33
Issue number2
DOIs
StatePublished - Jul 2002

Keywords

  • Cardy's formula
  • Cellular automaton
  • Conformal invariance
  • Dependent percolation
  • Hexagonal lattice

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cardy's formula for some dependent percolation models'. Together they form a unique fingerprint.

Cite this